# SDR AALA202009219023

- Difficulty date: September 9, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N808NN
- Make and model: Boeing 737823
- Aircraft serial: 33206
- Aircraft time: 33,292 hours, 13,542 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524036
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND CRACK IN EXPANSION JOINT FLOORBOARD SUPPORT AT STA 540.  REMOVED AND REPLACED FLOORBOARD SUPPORT, PER SRM 51-10-02.
